# SDR HEEA20120329752

- Difficulty date: March 29, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N922PH
- Make and model: Skrsky S92A
- Aircraft serial: 920096
- Aircraft time: 2,452 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB NR 2 ENGINE FIRE LIGHT ILLUMINATED AND ANNOUNCED, THEN WENT OUT.  APPROX 15 SECONDS LATER NR 2 ENGINE FIRE LIGHT CAME ON AND ANNOUNCED, THEN LIGHT WENT OUT.  CLEANED CONNECTORS AND PERFORMED FUNCTION TEST AND RETURNED TO SERVICE.
